Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On topax, balfen and cambia for severe headache. Pain in the neck and spine. MRI normal. Need help

im having bad headaches at the back of my head.It feels like someone is reaching into my brains and pulling them down and releasing.It feels like attatacks.My neck is now stiffing with it.This has been going on for 3 weeks.I am on tompax and balfen.My dr. just put me on cambia. The headaches are a little better but the pain in the neck and spine are still horriable!! I woke up with my spine burning.I have to hold my head a certain way just to have the pressure releived.Its like so mush pressure between my head and neck .I.have hade 3 ct scans,1 lunbar, 1 mri , and the neurologist told me that i was find.I NEED HELP DONT KNOW WHATS HAPPENING MYN SHOULDERS AND BACK IS NOW HURTING!!!!!!!!!!!!!
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
It is reassuring to hear that some of the most important investigations (CT, MRI, Lumbar puncture) required for evaluation of your headache are normal. These essentially rule out any serious cause of headache. Next aim will be to relieve you of the pain and make you comfortable. If headache is really unbearable, then you can be started on injections for a short period till the headache is relieved. You can discuss the same with your doctor.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor